# SDR N6WA2020122801

- Difficulty date: December 28, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N169GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10273
- Aircraft time: 28,990 hours, 19,537 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR SEAL PLATE HAS LEVEL II CORROSION.  REMOVE CORRODED STRUCTURE, IAW CRJ 7 SRM 51-42-06.  INSTALLED 3 RING BRACKETS, FWD CASTING, IAW CRJ 7 SRM 51-42-20.  INSTALL CARGO DOOR CUT OUT AND SURROUND TRIM, IAW CRJ 7 SRM 51-42-21.
